# SDR SWAA094946

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 26,315 hours, 15,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED SIGN PER MM.
